American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Lisa Borland. Detecting structure in noise. Fields Institute Communications 11 (2006) 187-199.
Book volume table of contents
View Article: PDF

[2] Peter Hall. Defining and measuring long-range dependence. Fields Institute Communications 11 (2006) 153-160.
Book volume table of contents
View Article: PDF

[3] Colleen D. Cutler and Daniel Theodore Kaplan (Editors). Nonlinear Dynamics and Time Series. Fields Institute Communications 11 (2006) MR MR1426609.
Book volume table of contents

[4] Mark Berliner, Steven MacEachern and Catherine Forbes. Ergodic distributions of random dynamical systems. Fields Institute Communications 11 (2006) 171-185.
Book volume table of contents
View Article: PDF

[5] James Theiler and Dean Prichard. Using "Surrogate Surrogate Data" to calibrate the actual rate of false positives in tests for nonlinearity in time series. Fields Institute Communications 11 (2006) 99-113.
Book volume table of contents
View Article: PDF

[6] Peter Robinson and Paolo Zaffaroni. Modelling nonlinearity and long memory in time series. Fields Institute Communications 11 (2006) 161-170.
Book volume table of contents
View Article: PDF

[7] Colleen Cutler. A general approach to predictive and fractal scaling dimensions in discrete-index time series. Fields Institute Communications 11 (2006) 29-48.
Book volume table of contents
View Article: PDF

[8] Henry Abarbanel. Tools for the analysis of chaotic data. Fields Institute Communications 11 (2006) 1-16.
Book volume table of contents
View Article: PDF

[9] Howell Tong. Some comments on nonlinear time series analysis. Fields Institute Communications 11 (2006) 17-27.
Book volume table of contents
View Article: PDF

[10] Andre Longtin and Daniel Racicot. Assessment of linear and nonlinear correlations between neural firing events. Fields Institute Communications 11 (2006) 223-239.
Book volume table of contents
View Article: PDF

[11] Martin Casdagli. Characterizing nonlinearity in weather and epilepsy data: A personal view. Fields Institute Communications 11 (2006) 201-222.
Book volume table of contents
View Article: PDF

[12] Timothy Sauer. Reconstruction of integrate-and-fire dynamics. Fields Institute Communications 11 (2006) 63-75.
Book volume table of contents
View Article: PDF

[13] Zhan-Qian Lu and Richard Smith. Estimating local Lyapunov exponents. Fields Institute Communications 11 (2006) 135-151.
Book volume table of contents
View Article: PDF

[14] Stephen Merrill and John Cochran. Markov chain methods in the analysis of heart ratevariability. Fields Institute Communications 11 (2006) 241-252.
Book volume table of contents
View Article: PDF

[15] Louis Pecora, Thomas Carroll and James Heagy. Statistics for continuity and differentiability: An application to attractor reconstruction from time series. Fields Institute Communications 11 (2006) 49-62.
Book volume table of contents
View Article: PDF

[16] Kung-sik Chan. On the validity of the method of surrogate data. Fields Institute Communications 11 (2006) 77-97.
Book volume table of contents
View Article: PDF

[17] Barbara Bailey, Stephen Ellner and Douglas Nychka. Chaos with confidence: Asymptotics and applications of local Lyapunov exponents. Fields Institute Communications 11 (2006) 115-133.
Book volume table of contents
View Article: PDF

[18] Kenneth Meyer and Qiu Dong Wang. Global phase structure of the restricted isosceles three-body problem with positive energy . Trans. Amer. Math. Soc. 338 (1993) 311-336. MR 1136546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. C. Jorge and A. A. Minzoni. Examples of bifurcation from a continuum of eigenvalues and from the continuous spectrum. Quart. Appl. Math. 51 (1993) 37-42. MR MR1205934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] B. S. Berger, M. Rokni and I. Minis. Complex dynamics in metal cutting. Quart. Appl. Math. 51 (1993) 601-612. MR MR1247430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Elon Rimon and Daniel E. Koditschek. The construction of analytic diffeomorphisms for exact robot navigation on star worlds . Trans. Amer. Math. Soc. 327 (1991) 71-116. MR 1012512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Josef Hofbauer and Joseph W.-H. So. Uniform persistence and repellors for maps . Proc. Amer. Math. Soc. 107 (1989) 1137-1142. MR 984816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kevin Anthony O’Neil. Stationary configurations of point vortices . Trans. Amer. Math. Soc. 302 (1987) 383-425. MR 891628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Filomena Pacella. Equivariant Morse theory for flows and an application to the $N$-body problem . Trans. Amer. Math. Soc. 297 (1986) 41-52. MR 849465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[26] Steven R. Dunbar. Traveling wave solutions of diffusive Lotka-Volterra equations: a heteroclinic connection in ${\bf R}\sp{4}$ . Trans. Amer. Math. Soc. 286 (1984) 557-594. MR 760975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Josefina Casasayas and Jaume Llibre. Qualitative analysis of the anisotropic Kepler problem. Memoirs of the AMS 52 (1984) MR 764318.
Book volume table of contents

[28] B. Bonnard, V. Jurdjevic, I. Kupka and G. Sallet. Transitivity of families of invariant vector fields on the semidirect products of Lie groups . Trans. Amer. Math. Soc. 271 (1982) 525-535. MR 654849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia